# SDR CALA9701578

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT ELEVATOR FLIGHT TAB MECHANISM CONTROL COVER AT STA XHS 95.  THE CRACKED AREA WAS REMOVED, DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 55-03, 51-10-3, 51-30-2, AND 51-30-8.
